# SDR QXEA200300674

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 3,221 hours, 2,450 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 203
- Condition: Leaking
- Location: Fuel System
- Part time: 3,221 hours, 2,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FUEL LEAKING FROM MAIN LANDING WHEEL BINS.  FOUND RIGHT ENGINE INLET PRESSURE SENSOR LEAKING.  REPLACED SENSOR.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
